Walker, Stephen G. and Hatjispyros, Spyridon J. and Nicoleris, Theodoros (2009) A Bayesian nonparametric study of a dynamic nonlinear model. Computational Statistics and Data Analysis, 53 (12). pp. 3948-3956. ISSN 0167-9473 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
A Bayesian nonparametric approach to modeling a nonlinear dynamic model is presented. New techniques for sampling infinite mixture models are used. The inference procedure specifically in the case of the logistic model and when the nonparametric component is applied to the additive errors is demonstrated.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Stephen Walker|
|Date Deposited:||29 Jun 2011 13:36|
|Last Modified:||25 Jun 2014 10:37|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/23907 (The current URI for this page, for reference purposes)|